# SDR AALA202110069821

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 21,873 hours, 10,329 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Rudder
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON RUDDER RIGHT HAND LOWER TRAILING EDGE. REMOVED CORROSION AND REPLACED APEX STRIP PER SRM 51-41-19-300-006.
